Well AM Back ... I Think :)

WHAT can I say really AM still long way off cure but looking after my mental health SO that's defo a plus plus.

O yer just remembered what post was about.

Ichy vain's in feet or what my gp say's venous eczema.

Gosh the ich like mad ..., and ALL my doctor said is use your Streriode cream and keep my legs moisturised.

Am sure given my leg swelling and stuff GP should of referd me to vain people

9 Replies

oldestnewest
  • Hi , I was reading your posts and it caught my attention that you mentioned that your legs were swelling up , I was given watertablets for yesrs and told like you to keep them moistured but I have just been diagnosed with rheumatoid arthritis which was the reason for the dwelling and pain so all the water tablet i was taken were not helping and this hsd been going on for a couple of years sometimes I couldnt even stand up as my feet were too swollen, very tight and sore now at last im starting to get it seen to properly,

    I am not saying that is the same thing but it is worth getting checked , I wss fobbed of for years ,

    Goodluck I hope you get some answer and relief

    Loraine x

  • That sounds horrible JAS and something else for you to think about. Try the creams and if they don't work, go back to your GP and ask for a referral. Pete has terrible patches on his shins that drive him mad with itching. He uses moisturising cream from GP but was told by Dermatologist that he has lichen simplex eczema. The cream he prescribed is no good because of the statins Pete takes.

    You take care and good to see you again. Xxxxxxx

  • Be careful of steroid cream it can cause a lot of problems down the road.

  • Yes Roessner it can and should be used very sparingly and not for long periods of time. Xxxx

  • Hi Jeff welcome back. If it is any consulation my mum had vein problems and they gave her the same treatment as yourself. Think there is a pill they can give to reduce the itching but it depends on your GPs ideas of treating it. An antihistamine cream might help, try asking your chemist , of course they will probably say ask your GP. :) round & round in circles while your itching to death. Hope you find some releif soon .

  • I can't help with the veins but I noticed you were gone and am pleased to welcome you back. :)

  • Welcome back JAS. Where did you go?

  • Welcome back!

  • Welcome back. Mental health is so important when you have physical difficulties to deal with so that is a plus like you say. :-)

You may also like...